Jet schemes of complex plane branches and equisingularity
Annales de l'Institut Fourier, Volume 61 (2011) no. 6, p. 2313-2336

For m, we determine the irreducible components of the m-th Jet Scheme of a complex branch C and we give formulas for their number N(m) and for their codimensions, in terms of m and the generators of the semigroup of C. This structure of the Jet Schemes determines and is determined by the topological type of C.

Pour m, nous déterminons les composantes irréductibles des m-èmes espaces des jets d’une branche plane complexe C et nous donnons des formules pour leur nombre N(m) et leurs codimensions, en fonction de m et des générateurs du semigroupe de C. Cette structure des espaces des jets détermine et elle est déterminée par le type topologique de C.

DOI : https://doi.org/10.5802/aif.2675
Classification:  14E18,  14B05
Keywords: Jet schemes, singularities of plane curves.
@article{AIF_2011__61_6_2313_0,
     author = {Mourtada, Hussein},
     title = {Jet schemes of complex plane branches and equisingularity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     pages = {2313-2336},
     doi = {10.5802/aif.2675},
     mrnumber = {2976313},
     zbl = {1247.14011},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_6_2313_0}
}
 Mourtada, Hussein. Jet schemes of complex plane branches and equisingularity. Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2313-2336. doi : 10.5802/aif.2675. http://www.numdam.org/item/AIF_2011__61_6_2313_0/

[1] Abhyankar, Shreeram S. Irreducibility criterion for germs of analytic functions of two complex variables, Adv. Math., Tome 74 (1989), pp. 190-257 | Article | MR 997097 | Zbl 0683.14001

[2] Ein, Lawrence; Lazarsfeld, Robert; Mustaţǎ, Mircea Contact loci in arc spaces, Compos. Math., Tome 140 (2004), pp. 1229-1244 | Article | MR 2081163 | Zbl 1060.14004

[3] Garcia Barroso, Evelia Invariants des singularités des courbes planes et courbure de fibre de Milnor (2004) (Servicio de Publicaciones de la ULL)

[4] Goldin, Rebecca; Teissier, Bernard Resolving singularities of plane analytic branches with one toric morphism, Resolution of singularities (Obergurgl, 1997), Birkhäuser, Basel (Progr. Math.) Tome 181 (2000), pp. 315-340 | MR 1748626 | Zbl 0995.14002

[5] Gwoździewicz, Janusz; Płoski, Arkadiusz On the approximate roots of polynomials (Ann. Polon. Math., LX.3, 1995) | Zbl 0826.13012

[6] Igusa, J. On the first terms of certain asymptotic expansions, Complex analysis and algebraic geometry, Iwanami Shoten, Tokyo (1977), pp. 357-368 | MR 485881 | Zbl 0355.14012

[7] Lejeune-Jalabert, Monique; Reguera-López, Ana J. Arcs and wedges on sandwiched surface singularities, Amer. J. Math., Tome 121 (1999) no. 6, pp. 1191-1213 | Article | MR 1719822 | Zbl 0960.14015

[8] Merle, M. Invariants polaires des courbes planes, Invent. Math., Tome 41 (1977), pp. 103-111 | Article | MR 460336 | Zbl 0371.14003

[9] Mustaţă, Mircea Jet schemes of locally complete intersection canonical singularities, Invent. Math., Tome 145 (2001), pp. 397-424 (With an appendix by David Eisenbud and Edward Frenkel) | Article | MR 1856396 | Zbl 1091.14004

[10] Nash, John F. Jr. Arc structure of singularities, Duke Math. J., Tome 81 (1995), pp. 31-38 | Article | MR 1381967 | Zbl 0880.14010

[11] Spivakovsky, Mark Valuations in function fields of surfaces, Amer. J. Math., Tome 112 (1990) no. 1, pp. 107-156 | Article | MR 1037606 | Zbl 0716.13003

[12] Vojta, Paul Jets via Hasse-Schmidt derivations, Diophantine geometry, Ed. Norm., Pisa (CRM Series) Tome 4 (2007), pp. 335-361 | MR 2349665 | Zbl 1194.13027

[13] Zariski, Oscar Studies in equisingularity. I. Equivalent singularities of plane algebroid curves, Amer. J. Math., Tome 87 (1965), pp. 507-536 | Article | MR 177985 | Zbl 0132.41601

[14] Zariski, Oscar Le problème des modules pour les branches planes, École Polytechnique (1973) (with a appendix by B. Teissier) | MR 414561 | Zbl 0317.14004